Alert archive / Florida / River Flood Warnings in 2018
River Flood Warning 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Aug 2, 2018, 11:02 AM EDT for Wakulla County, Florida. It took effect at Aug 2, 2018, 8:13 PM EDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2018, 11:02 AM EDT (15:02 UTC)
- In effect from
- Aug 2, 2018, 8:13 PM EDT
- Expired
- Aug 3, 2018, 5:41 PM EDT
- In force
- 21 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sopchoppy River near Sopchoppy (FR 343) (SOPF1).
- Action stage
- 20 ft
- Minor stage
- 28 ft
- Moderate stage
- 30 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02327100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
922 WGUS42 KTAE 021502 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1102 AM EDT Thu Aug 2 2018 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Florida... Sopchoppy River near Sopchoppy (FR 343) affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-031503- /O.NEW.KTAE.FL.W.0016.180803T0013Z-180804T1850Z/ /SOPF1.1.ER.180803T0013Z.180803T1200Z.180804T0650Z.NO/ 1102 AM EDT Thu Aug 2 2018 The National Weather Service in Tallahassee has issued a * Flood Warning for the Sopchoppy River near Sopchoppy (FR 343). * From this evening, or until the warning is cancelled. * At 10:30 AM Thursday the stage was 21.5 feet. * Minor flooding is forecast. * Flood stage is 28.0 feet. * Forecast: Rise above flood stage by this evening and continue to rise to near 29.9 feet by Friday morning. * Impact: At 28.0 feet: Several roads along the river north of Sopchoppy are flooded. At 30.0 feet: Homes on stilts in low lying areas in the town of Sopchoppy will experience flooding on the ground level. && LAT...LON 3027 8453 3019 8447 3000 8444 3001 8454 3017 8453 3025 8460 $$
4 follow-up statements
376 WGUS82 KTAE 021948 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 PM EDT Thu Aug 2 2018 ...The Flood Warning continues for the following rivers in Florida... Sopchoppy River near Sopchoppy (FR 343) affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-031948- /O.EXT.KTAE.FL.W.0016.180803T0043Z-180804T1738Z/ /SOPF1.1.ER.180803T0043Z.180803T1400Z.180804T0538Z.NO/ 348 PM EDT Thu Aug 2 2018 The Flood Warning continues for the Sopchoppy River near Sopchoppy (FR 343). * From this evening, or until the warning is cancelled. * At 3:30 PM Thursday the stage was 26.1 feet. * Minor flooding is forecast. * Flood stage is 28.0 feet. * Forecast: Rise above flood stage by this evening and continue to rise to near 29.3 feet by Friday morning. * Impact: At 28.0 feet: Several roads along the river north of Sopchoppy are flooded. At 30.0 feet: Homes on stilts in low lying areas in the town of Sopchoppy will experience flooding on the ground level. && LAT...LON 3027 8453 3019 8447 3000 8444 3001 8454 3017 8453 3025 8460 $$
420 WGUS82 KTAE 030159 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 959 PM EDT Thu Aug 2 2018 ...The Flood Warning continues for the following rivers in Florida... St. Marks River near Newport On Old Magnolia Rd affecting Wakulla County Sopchoppy River near Sopchoppy (FR 343) affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-040158- /O.CON.KTAE.FL.W.0016.000000T0000Z-180804T1738Z/ /SOPF1.1.ER.180803T0150Z.180803T1400Z.180804T0538Z.NO/ 959 PM EDT Thu Aug 2 2018 The Flood Warning continues for the Sopchoppy River near Sopchoppy (FR 343). * Until Saturday afternoon. * At 9:30 PM Thursday the stage was 27.4 feet. * Minor flooding is forecast. * Flood stage is 28.0 feet. * Forecast: Rise above flood stage by tonight and continue to rise to near 29.3 feet by tomorrow late morning. The river will fall below flood stage by early Saturday morning. * Impact: At 30.0 feet: Homes on stilts in low lying areas in the town of Sopchoppy will experience flooding on the ground level. && LAT...LON 3027 8453 3019 8447 3000 8444 3001 8454 3017 8453 3025 8460 $$ FLC129-040158- /O.EXT.KTAE.FL.W.0017.000000T0000Z-180807T0000Z/ /NEPF1.1.ER.180802T1840Z.180803T0100Z.180806T1200Z.NO/ 959 PM EDT Thu Aug 2 2018 ...Flood Warning extended until Monday evening...The Flood Warning continues for the St. Marks River near Newport On Old Magnolia Rd. * Until Monday evening. * At 9:00 PM Thursday the stage was 8.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 8.0 feet. * Forecast: The river will continue to fall to below flood stage by Monday morning. * Impact: At 8.0 feet: Minor lowland flooding begins. && LAT...LON 3027 8413 3024 8413 3013 8419 3014 8423 3024 8417 3027 8417 $$
526 WGUS82 KTAE 031414 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1014 AM EDT Fri Aug 3 2018 ...The Flood Warning continues for the following rivers in Florida... Sopchoppy River near Sopchoppy (FR 343) affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-041414- /O.EXT.KTAE.FL.W.0016.000000T0000Z-180805T0610Z/ /SOPF1.1.ER.180803T2334Z.180804T0500Z.180804T1810Z.NO/ 1014 AM EDT Fri Aug 3 2018 ...Flood Warning extended until Saturday night... The Flood Warning continues for the Sopchoppy River near Sopchoppy (FR 343). * Until late Saturday night. * At 9:30 AM Friday the stage was 27.7 feet. * Minor flooding is forecast. * Flood stage is 28.0 feet. * Forecast: Rise above flood stage by this evening and continue to rise to near 28.3 feet by late tonight. The river will fall below flood stage by Saturday afternoon. * Impact: At 28.0 feet: Several roads along the river north of Sopchoppy are flooded. && LAT...LON 3027 8453 3019 8447 3000 8444 3001 8454 3017 8453 3025 8460 $$
178 WGUS82 KTAE 032141 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 541 PM EDT Fri Aug 3 2018 ...The Flood Warning is cancelled for the following rivers in Florida... Sopchoppy River near Sopchoppy (FR 343) affecting Wakulla County PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && FLC129-032211- /O.CAN.KTAE.FL.W.0016.000000T0000Z-180805T0610Z/ /SOPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 541 PM EDT Fri Aug 3 2018 The Flood Warning is cancelled for the Sopchoppy River near Sopchoppy (FR 343). * At 5:30 PM Friday the stage was 27.5 feet. * Flood stage is 28.0 feet. * Forecast: The river crested below flood stage at 27.7 feet this afternoon. The river will fall to 27.1 feet by Saturday afternoon. * Impact: At 28.0 feet: Several roads along the river north of Sopchoppy are flooded. && LAT...LON 3027 8453 3019 8447 3000 8444 3001 8454 3017 8453 3025 8460 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Aug 2, 10:37 AM EDT, 25 minutes earlier.
Area forecast discussion, Aug 2, 10:37 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1037 AM EDT Thu Aug 2 2018
.UPDATE...
The previous discussions remain valid, with no changes to the
Flash Flood Watch at this time. Other than increasing PoPs to 100%
area-wide, no changes were made to the previous forecast.
&&
.PREV DISCUSSION [650 AM EDT]...
.NEAR TERM [Through Today]...
Active and wet pattern will continue through the period as moist
southwesterly flow remains in place over the region. High pressure
will begin to encroach upon the region from the east today, yielding
additional thunderstorm activity to the east of the plume of deep
layer moisture streaming into the region. With PWATs continuing to
exceed 2", excessive rainfall rates will continue to pose a threat
across the region. Rainfall rates exceeding 3"/hr are not out of the
question under the strongest convection through the period. As a
result of this and recent rainfall accumulations generally in the 2-
4 inch range (with isolated higher amounts), flash flooding remains
the main concern through the period. A Flash Flood Watch remains in
effect along and west of a line from Wakulla County, FL to Clay
County, GA. Though severe weather is not expected, some storms will
be capable of producing gusty winds. Given how saturated the ground
is, large trees are particularly vulnerable to uprooting and falling
over in sub-severe winds.
Given widespread cloud cover and storm coverage, diurnal swings will
once again be small today. Expect highs to only reach the lower 80s
across much of the region.
.SHORT TERM [Tonight Through Saturday]...
The upper level trough will remain in place across the Mississippi
Valley Thursday night, keeping us in a more active period in terms
of rainfall for the beginning of the short term. As high pressure
over the Atlantic builds westward on Friday, the upper level jet
associated with the trough is pushed westward. Despite the
lessening influence of the jet across the CWA, the area will
remain under deep southerly flow with high PoPs remaining through
Friday with the potential of heavy rain continuing through the end
of the work week. As the trough breaks down and high pressure
builds in, with relatively drier air, PoPs will return to the
30-50% range on Saturday with the higher values across the west.
.LONG TERM [Saturday Night Through Thursday]...
Will see a break from the wet pattern we have been in during the
long term. High pressure will slide over the southeast on Sunday and
with drier air in place, PoPs will be below normal for this time of
year. PoPs will range from 20-30% during the day, increasing to
around 30% on Wednesday. Highs will be in the lower 90s with lows in
the low to mid 70s.
.AVIATION [Through 12Z Friday]...
Widespread showers with scattered thunderstorms will continue
today around/at the TAF sites. Since TSRA will be more scattered,
have included in VCTS with predominate RA. Brief vsby reductions
are possible. MVFR cigs are expected through the day.
.MARINE...
Southerly winds around 10 knots and seas of 2-3 feet will persist
today and tomorrow across the marine area. Widespread showers and
scattered thunderstorms are expected across the marine area through
the remainder of the week. Winds and seas will be higher near the
thunderstorms. High pressure building into the area this weekend
will allow for below normal rain chances Sunday into next week.
.FIRE WEATHER...
Outside of low dispersions across the Florida Panhandle and
marginally high dispersions across the eastern Big Bend, hazardous
fire weather conditions are not expected through the weekend.
Chances for wetting rains remain elevated through Friday.
.HYDROLOGY...
The higher rainfall totals have generally been observed across the
Florida Panhandle with areas of 3-5 inches of rain since Tuesday
morning. The heaviest rainfall through Friday will be focused
mainly south of I-10, with generally 2-4 inches of rain likely
with isolated maximum totals up to 8 inches possible. Given the
potential for the heavier totals, will maintain the flash flood
watch as currently configured. With indications though, that the
heavy rain threat will continue into tonight, particularly along
the coast, have extended the Flash Flood Watch through 12z Friday.
In terms of the rivers, rises can be noted on area rivers with
some expected to make it into action stage or minor flood stage.
The Aucilla River at Lamont is rising steadily and is expected to
go above flood stage in the next couple of days. In addition, the
St. Marks River at Newport is just below flood stage and will have
to be monitored for the potential to reach flood stage later
today. The Sopchoppy River is approaching action stage this
morning and should come close to flood stage tonight. Will also
be watching the Steinhatchee River - though anticipated rainfall
amounts there may be just low enough to prevent a return to flood
stage.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 80 73 87 74 91 / 100 50 60 30 30
Panama City 80 75 85 75 89 / 100 60 60 30 40
Dothan 79 71 83 71 89 / 100 50 60 30 50
Albany 79 72 86 72 90 / 100 50 60 30 50
Valdosta 85 73 88 73 91 / 100 30 70 30 30
Cross City 87 74 90 74 91 / 90 40 50 30 30
Apalachicola 81 76 86 76 88 / 100 50 50 30 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Friday morning for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-Inland
Gulf-Inland Wakulla-Jackson-Leon-Liberty-North Walton-South
Walton-Washington.
High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Friday morning for Clay-Decatur-Early-
Miller-Seminole.
AL...Flash Flood Watch through Friday morning for Coffee-Dale-Geneva-
Henry-Houston.
GM...None.
&&
UPDATE...Harrigan
NEAR TERM...Pullin
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Fieux
MARINE...Fieux
FIRE WEATHER...Pullin
HYDROLOGY...FieuxIn the hours before
Special weather statement, Aug 2, 5:09 AM EDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
509 AM EDT THU AUG 2 2018
FLZ010-012-112-021000-
Coastal Bay FL-Inland Bay FL-Washington FL-
509 AM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BAY AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 600 AM EDT/500 AM CDT/...
At 509 AM EDT/409 AM CDT/, Doppler radar was tracking a strong
thunderstorm near Panama City Beach, moving north at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Springfield, Hiland Park,
Southport, Fountain, Cedar Grove, Singer Road, Dirego Park, College
Station, Bayou George, Camp Flowers, Holmes Valley, Gainer Spring,
Bennett, Youngstown, Porter Lake, Brannonville and Vicksburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3059 8581 3057 8544 3057 8539 3030 8539
3016 8565 3022 8585
TIME...MOT...LOC 0909Z 197DEG 23KT 3027 8576
30-PULLINSpecial weather statement, Aug 2, 5:37 AM EDT, 5 hours 25 minutes before
Special Weather Statement National Weather Service Tallahassee FL 537 AM EDT THU AUG 2 2018 FLZ015-026-027-115-127-021015- Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Coastal Franklin FL- Inland Wakulla FL- 537 AM EDT THU AUG 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WAKULLA... SOUTHEASTERN LIBERTY AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 615 AM EDT... At 536 AM EDT, Doppler radar was tracking a strong thunderstorm near Carrabelle, moving north at 25 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Carrabelle, Sopchoppy, Carrabelle Beach, East Camp, Morgan Place, Saint Teresa, Turkey Point, Mcintyre, Yent Place, Sanborn, Poplar Camp, Buckhorn, Lanark Village and Curtis Mill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2982 8446 2977 8469 3016 8481 3017 8442 TIME...MOT...LOC 0936Z 178DEG 23KT 2985 8460 30-PULLIN
Special weather statement, Aug 2, 9:49 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
949 AM EDT THU AUG 2 2018
FLZ015-115-021430-
Inland Franklin FL-Coastal Franklin FL-
949 AM EDT THU AUG 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 1030 AM
EDT...
At 949 AM EDT, Doppler radar was tracking a strong thunderstorm over
Eastpoint, moving northeast at 30 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Carrabelle, St George Island, Eastpoint, Apalachicola, Franklin,
Carrabelle Beach, Buck Siding, Morgan Place, Royal Bluff, High Bluff,
Yent Place, St George Island St Pk, Beverly, Green Point, Lanark
Village, Creels and Hays Place.
LAT...LON 2976 8503 3001 8494 3001 8469 2982 8442
2981 8449 2975 8453 2958 8487
TIME...MOT...LOC 1349Z 227DEG 24KT 2972 8488
15-HARRIGANLocal storm report, Aug 2, 9:53 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
953 AM EDT THU AUG 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM MARINE TSTM WIND 3 NW SAINT GEORGE ISLAN 29.69N 84.89W
08/02/2018 M48 MPH GMZ755 FL MESONET
WEATHERSTEM SITE ON THE ST GEORGE ISLAND
BRIDGE MEASURED A WIND GUST OF 48 MPH.
&&
DVDLocal storm report, Aug 2, 9:58 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
958 AM EDT THU AUG 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HEAVY RAIN SUNNYSIDE 30.25N 85.94W
08/02/2018 M5.61 INCH BAY FL COCORAHS
COCORAHS STATION FL-BY-10, SUNNYSIDE. THE
DURATION OF THE HEAVY RAIN EVENT WAS 72
HOURS.
0700 AM HEAVY RAIN TELOGIA 30.35N 84.82W
08/02/2018 M9.51 INCH LIBERTY FL COCORAHS
COCORAHS STATION FL-LB-3, TELOGIA. THE
DURATION OF THE HEAVY RAIN EVENT WAS 72
HOURS.
0700 AM HEAVY RAIN I-75 AT EXIT 5 30.68N 83.24W
08/02/2018 M5.07 INCH LOWNDES GA COCORAHS
COCORAHS STATION GA-LW-4, I-75 AT EXIT 5.
THE DURATION OF THE HEAVY RAIN EVENT WAS 72
HOURS.
0730 AM HEAVY RAIN LIVE OAK 30.57N 85.87W
08/02/2018 M8.12 INCH WASHINGTON FL COCORAHS
COCORAHS STATION FL-WS-1, LIVE OAK. THE
DURATION OF THE HEAVY RAIN EVENT WAS 72
HOURS.
0800 AM HEAVY RAIN WACISSA SPRINGS 30.34N 84.00W
08/02/2018 M5.68 INCH JEFFERSON FL COCORAHS
COCORAHS STATION FL-JF-3, WACISSA SPRINGS.
THE DURATION OF THE HEAVY RAIN EVENT WAS 72
HOURS.
0830 AM HEAVY RAIN INLET BEACH 30.28N 86.00W
08/02/2018 M5.88 INCH WALTON FL COCORAHS
COCORAHS STATION FL-WT-14, INLET BEACH. THE
DURATION OF THE HEAVY RAIN EVENT WAS 72
HOURS.
0900 AM HEAVY RAIN OCHLOCKONEE RIVER AT CU 29.99N 84.50W
08/02/2018 M5.20 INCH WAKULLA FL MESONET
MESONET STATION CTMF1, OCHLOCKONEE RIVER AT
CURTIS MILL. THE DURATION OF THE HEAVY RAIN
EVENT WAS 72 HOURS.
0900 AM HEAVY RAIN NWFWMD FAF WELL #47 30.56N 86.03W
08/02/2018 M6.95 INCH WALTON FL MESONET
MESONET STATION RBYF1, NWFWMD FAF WELL #47.
THE DURATION OF THE HEAVY RAIN EVENT WAS 72
HOURS.
0900 AM HEAVY RAIN 1 NNE THOMAS CITY 30.37N 83.97W
08/02/2018 M5.84 INCH JEFFERSON FL MESONET
MESONET STATION WACF1, 1 NNE THOMAS CITY.
THE DURATION OF THE HEAVY RAIN EVENT WAS 72
HOURS.
0904 AM HEAVY RAIN SUMATRA 30.02N 84.99W
08/02/2018 M6.62 INCH LIBERTY FL MESONET
MESONET STATION SURF1, SUMATRA. THE DURATION
OF THE HEAVY RAIN EVENT WAS 72 HOURS.
0930 AM HEAVY RAIN SPRING CREEK NEAR SPRIN 30.07N 84.33W
08/02/2018 M6.75 INCH GMZ730 FL MESONET
MESONET STATION SBIF1, SPRING CREEK NEAR
SPRING CREEK ON BOGGY ISLAND. THE DURATION
OF THE HEAVY RAIN EVENT WAS 72 HOURS.
0940 AM HEAVY RAIN 1 SSE PORTLAND 30.49N 86.19W
08/02/2018 M5.33 INCH WALTON FL MESONET
MESONET STATION AU805, 1 SSE PORTLAND. THE
DURATION OF THE HEAVY RAIN EVENT WAS 72
HOURS.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:39 AM EDT | Special Weather Statement | TAE | Jefferson | 51 min |
| Aug 2, 12:48 AM EDT | Special Marine Warning | TAE | 42 min | |
| Aug 2, 1:20 AM EDT | Special Marine Warning | TAE | 40 min | |
| Aug 2, 1:23 AM EDT | Special Marine Warning | TAE | 67 min | |
| Aug 2, 2:28 AM EDT | Special Marine Warning | TAE | 36 min | |
| Aug 2, 3:14 AM EDT | Special Marine Warning | TAE | 46 min | |
| Aug 2, 3:41 AM EDT | Special Weather Statement | TAE | Bay | 34 min |
| Aug 2, 3:52 AM EDT | Special Marine Warning | TAE | 38 min | |
| Aug 2, 4:10 AM EDT | Special Weather Statement | TAE | Gulf | 50 min |
| Aug 2, 4:19 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 49 hr |
| Aug 2, 4:25 AM EDT | Special Weather Statement | TAE | Bay | 50 min |
| Aug 2, 4:28 AM EDT | Special Marine Warning | TAE | 32 min | |
| Aug 2, 5:09 AM EDT | Special Weather Statement | TAE | Bay | 51 min |
| Aug 2, 5:37 AM EDT | Special Weather Statement | TAE | Wakulla | 38 min |
| Aug 2, 5:39 AM EDT | Tornado Warning | TAE | Bay, Washington | 24 min |
| Aug 2, 6:10 AM EDT | Special Marine Warning | TAE | 65 min | |
| Aug 2, 9:45 AM EDT | Special Marine Warning | TAE | 60 min | |
| Aug 2, 9:49 AM EDT | Special Weather Statement | TAE | Franklin | 41 min |
| Aug 2, 11:17 AM EDT | Special Marine Warning | TAE | 74 min | |
| Aug 2, 11:41 AM EDT | Special Marine Warning | TAE | 64 min | |
| Aug 2, 11:42 AM EDT | Special Weather Statement | TAE | Taylor | 48 min |
| Aug 2, 12:21 PM EDT | Special Weather Statement | TAE | Madison | 39 min |
| Aug 2, 12:40 PM EDT | Special Marine Warning | TAE | 95 min | |
| Aug 2, 12:43 PM EDT | Special Weather Statement | TAE | Wakulla | 47 min |
| Aug 2, 1:39 PM EDT | River Flood Warning | TAE | Wakulla | 7 days |
Nearby
River Flood Warnings in Florida, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.